# SDR UALA2012101005776

- Difficulty date: October 4, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 77,646 hours, 22,637 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 313
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK OBSERVER O2 MASK IS DEFECTIVE.  REPLACED O2 MASK.  REMOVED AND INSTALLED PER AMM.
